# SDR DL764071184

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 24,501 hours, 7,433 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT/BRIEF ODOR OF SMOKE NOTICED AROUND SEATS 23A/B.  THIS OCCURED AT 3.5 AND 7 HRS INTO FLIGHT AT CRUISE. NO VISIBLE SMOKE SEEN OR DETECTED.  F/A'S REPORT SLIGHT ODOR OF BURNING MATCH, CAR BACKFIRE, RUBBER.  FOUND SEAT 21A READING LIGHT BURNED OUT.  REPLACED BULB.  INSPECTED AVU, EMPOWER, SEU FROM SEATS 21-25.  NO COMPONENT OVERHEAT/MALF.  NO BURNING/ARCHING OF WIRES OR CONNECTIONS.  PACK AND GASPERS HAVE NO ODOR.
